# SDR TSAA0324024

- Difficulty date: February 11, 2003
- Submitted: March 6, 2003
- Operation: Air carrier
- Aircraft: N806AL
- Make and model: Boeing 737-2S2C
- Aircraft serial: 21927
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Indication
- Location: Nr 1 Csd
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, THE NR 1 CSD LOW OIL PRESSURE LIGHT ILLUMINATED AND WAS DISCONNECTED IAW THE QRH.  THE AIRCRAFT RETURNED TO HNL FOR MAINTENANCE AND LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE CHECKED THE NR 1 CSD SERVICING AND FOUND IT PROPERLY SERVICED.  THE NR 1 CSD WAS PUT ON MEL AND THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
